# SDR R61A20110182

- Difficulty date: July 11, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000291
- Aircraft time: 5,671 hours, 2,937 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LT DOOR EMERGENCY OPEN EICAS MESSAGE AFTER TAKEOFF.  AN EMERGENCY WASN'T DECLARED, AND THE A/C LANDED WITHOUT INCIDENT AT MCI.  MAINTENANCE PERFORMED OPS CHECK OF LT EMERG EXIT DOOR PER EMB AMM, OPS CHECK GOOD.
